# SDR 2008FA0000509

- Difficulty date: July 22, 2008
- Submitted: July 31, 2008
- Operation: General aviation
- Aircraft: N2190K
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970096
- Engine: Cont TSIO360*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Arm
- Part number: 9539500
- Condition: Worn
- Location: Nlg Steering
- Part time: 4,792 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG MOUNT ASSY ATTACHMENT POINT FOR STEERING ARM ASSY HAS EXCESSIVE WEAR AT LWR MOUNT HOLE, SRM DOES NOT SPECIFY AT FIX OR ALLOWABLE LIMIT FOR PN 95551-23.  DISCREPANCY FOUND DURING INSP IAW SB 1123A & B AND ANNUAL INSPECTION IAW SRM INSPECTION GUIDE.  SB 1123B GIVES THE SERVICE LIMITS TO THE STEERING ARM CENTER PIVOT BUSHINGS AND CENTER PIVOT SLEEVE.  HOWEVER THE MORE CRITICAL COMPONENT, THE NLG MOUNT ASSY IS NOT ADDRESSED FOR THE SERVICE LIMIT OF THE STEERING ARM MOUNTING TABS.  MFG SHOULD INCORPORATE SERVICE LIMIT DATA THAT COVERS THE NLG MOUNT ASSY AND REPAIR DATA.  (K)
